Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Mackey Borel structure on the spectrum of an approximately finite-dimensional separable $C^*$-algebra
HTML articles powered by AMS MathViewer

by George A. Elliott PDF
Trans. Amer. Math. Soc. 233 (1977), 59-68 Request permission

Abstract:

It is shown that the Mackey Borel structures on the spectra of any two approximately finite-dimensional separable ${C^\ast }$-algebras not of type I are isomorphic.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05
  • Retrieve articles in all journals with MSC: 46L05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 233 (1977), 59-68
  • MSC: Primary 46L05
  • DOI: https://doi.org/10.1090/S0002-9947-1977-0454648-0
  • MathSciNet review: 0454648